# SDR UIEA2018021400219

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 62,699 hours, 10,732 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D E & E ACCESS DOOR SKIN FOUND CRACKED AND SEVERAL DENTS.   REPAIRED IAW RI-57-44-12464, REV A.
